# SDR AALA201705159001

- Difficulty date: April 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004920000
- Condition: Corroded
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING SLAT TRACK NR 11 AT LOWER BOLT. REPLACED LOWER BOLT IAW AMM 27-84-67.
